# SDR REXA2022102600906

- Difficulty date: October 20, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3180911
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER  DOOR DD5 INTERCOSTAL CORRODED BETWEEN FS311.75 AND FS320.163 REPAIRED PASSENGER  DOOR DD5 INTERCOSTAL CORRODED BETWEEN FS311.75 AND FS320.163 IAW ENDEAVOR EA CRJ752-15628
